MAUDE Adverse Event Report: EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N1333
Medical Device Problem Codes Fluid/Blood Leak (1250); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified numbers of non-dehp standard bore catheter extension sets were not working.The event was further described as; when priming an intravenous (iv) fluid, the iv fluid would not run through the tubing and would leak around.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: the actual devices were not available; however, one-hundred-forty-two (142) companion samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed including clamp function testing and priming the set, with no issues noted.Clear passage testing and pressure testing was also performed with no issues noted.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12464514
Report Number1416980-2021-05634
Device Sequence Number14434349
Product Code FPA
UDI-Device Identifier00085412475394
UDI-Public(01)00085412475394
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2N1333
Device Lot NumberUR21F08054
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date10/07/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1